# SDR MALA040542

- Difficulty date: August 28, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- Aircraft time: 11,594 hours, 11,473 cycles
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 200304015
- Part serial: PO7768
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F, A

## Discrepancy

NR 2 ENG FIRE INDICATION AFTER T/O ENG WAS SHUT DOWN AND EXT NR 1 BLOWN, QRH COMPLETED.  A/C FERRIED FROM PHL TO MSP FOR REPAIRS TO NR 2 ENGINE AND FIRE SEAL COWL AREA.  FOUND EVIDENCE OF EXCESSIVE HEAT NEAR FUEL AND LUBE LINE AT 6 O`CLOCK POSITION, APPEARS TO BE COMING FROM COMBUSTION CHAMBER, ALSO HAS DAMAGE TO FIRE SEAL.  THIS A/C WAS INSPECTED IAW MESABA REQUIREMENTS AS LISTED ON ENG.  FERRY TASK CARD AND WAS SAFE 4 A 1 TIME FERRY FLIGHT.  ALSO REMOVED & REPLACED NR 2 ENG ASSY P/N ON/OFF 2-003-040-15, S/N OFF PO7768, S/N ON PO7865 IAW JOB CARD 7100-502, REPLACED ZONE 2 COWL ASSY P/N ON/OFF HC711H0500-092B, S/N OFF SB/BAE1421, S/N ON SB/BAE1433 IAW AMM 71-10-17, 201.  ALL CHECKS GOOD.
